# SDR JJBA20120521007

- Difficulty date: May 21, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 29,634 hours, 40,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT,  CREW NOTICED THE EMERGENCY LIGHT BETWEEN ROWS 4 AND 5 WAS NOT ILLUMINATING. MX RECONNECTED CONNECTOR TO THE FLOOR EMERGENCY LIGHT.  OPS CHECKED GOOD AND ACFT RETURNED TO SERVICE.
